Alert archive / Texas / Red Flag Warnings in 2014

Red Flag Warning 22, NWS Amarillo, TX

May 5, 201410 counties in Texas

NWS Amarillo, TX issued this red flag warning at May 5, 2014, 3:33 AM CDT for 10 counties in Texas. It took effect at May 5, 2014, 12:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 5, 2014, 3:33 AM CDT (08:33 UTC)
In effect from
May 5, 2014, 12:00 PM CDT
Expired
May 5, 2014, 9:00 PM CDT
In force
9 hr
Issued by
NWS Amarillo, TX

Counties Armstrong County, TX, Carson County, TX, Dallam County, TX, Deaf Smith County, TX, Hartley County, TX, Moore County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Sherman County, TX

The radar

The Amarillo radar (KAMA), 47 km from the middle of the area, began a volume at 08:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 8.6 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2014-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2014-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5137 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

134 
WWUS84 KAMA 050833
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
333 AM CDT MON MAY 5 2014

TXZ001-002-006-007-011>013-016>018-052100-
/O.NEW.KAMA.FW.W.0022.140505T1700Z-140506T0200Z/
/O.NEW.KAMA.FW.A.0019.140506T1500Z-140507T0300Z/
DALLAM-SHERMAN-HARTLEY-MOORE-OLDHAM-POTTER-CARSON-DEAF SMITH-
RANDALL-ARMSTRONG-
333 AM CDT MON MAY 5 2014

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS
EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR MUCH OF THE
WESTERN AND CENTRAL TEXAS PANHANDLE...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE
TEXAS AND OKLAHOMA PANHANDLES...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG
WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING. A FIRE WEATHER
WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH FOR STRONG
WINDS AND LOW RELATIVE HUMIDITY IS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING.

* AFFECTED AREA...IN TEXAS...DALLAM...SHERMAN...HARTLEY...
  MOORE... OLDHAM...POTTER...CARSON...DEAF SMITH...RANDALL AND 
  ARMSTRONG.

* 20 FOOT WINDS...WEST AND SOUTHWEST 15 TO 25 MPH WITH HIGHER GUSTS
  TODAY AND 20 TO 30 MPH WITH HIGHER GUSTS TUESDAY.

* RELATIVE HUMIDITY...5 TO 8 PERCENT TODAY AND TUESDAY.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO BE MET
  TODAY AROUND 12 PM TODAY AND CONTINUING UNTIL AROUND 9 PM THIS
  EVENING. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO BE MET
  AROUND 10 AM TUESDAY AND CONTINUE UNTIL AROUND 10 PM TUESDAY
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

A FIRE WEATHER WATCH MEANS THAT THE POTENTIAL FOR CRITICAL FIRE
WEATHER CONDITIONS EXISTS. LISTEN FOR LATER FORECASTS AND
POSSIBLE RED FLAG WARNINGS.

&&

$$

OKZ001>003-TXZ003>005-008>010-014-015-019-020-052100-
/O.NEW.KAMA.FW.A.0019.140506T1500Z-140507T0300Z/
CIMARRON-TEXAS-BEAVER-HANSFORD-OCHILTREE-LIPSCOMB-HUTCHINSON-
ROBERTS-HEMPHILL-GRAY-WHEELER-DONLEY-COLLINGSWORTH-
333 AM CDT MON MAY 5 2014

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF
THE TEXAS AND OKLAHOMA PANHANDLES...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A FIRE
WEATHER WATCH FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH
IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING.

* AFFECTED AREA...IN OKLAHOMA...CIMARRON...TEXAS AND BEAVER. IN 
  TEXAS...HANSFORD...OCHILTREE...LIPSCOMB...HUTCHINSON...
  ROBERTS... HEMPHILL...GRAY...WHEELER...DONLEY AND 
  COLLINGSWORTH.

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH HIGHER GUSTS ON TUESDAY.

* RELATIVE HUMIDITY...5 TO 8 PERCENT TUESDAY AFTERNOON.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO BE MET
  AROUND 10 AM TUESDAY MORNING AND CONTINUE UNTIL AROUND 10 PM
  TUESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT THE POTENTIAL FOR CRITICAL FIRE
WEATHER CONDITIONS EXISTS. LISTEN FOR LATER FORECASTS AND
POSSIBLE RED FLAG WARNINGS.

&&

$$

SCHNEIDER

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)
2 follow-up statements
097 
WWUS84 KAMA 052101
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
401 PM CDT MON MAY 5 2014

TXZ001-002-006-007-011>013-016>018-061200-
/O.UPG.KAMA.FW.A.0019.140506T1500Z-140507T0300Z/
/O.NEW.KAMA.FW.W.0023.140506T1500Z-140507T0300Z/
/O.NEW.KAMA.FW.A.0020.140507T1500Z-140508T0300Z/
/O.CON.KAMA.FW.W.0022.000000T0000Z-140506T0200Z/
DALLAM-SHERMAN-HARTLEY-MOORE-OLDHAM-POTTER-CARSON-DEAF SMITH-
RANDALL-ARMSTRONG-
401 PM CDT MON MAY 5 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR MUCH OF THE
WESTERN AND CENTRAL TEXAS PANHANDLE...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM CDT TUESDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE ENTIRE PANHANDLES...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE
ENTIRE PANHANDLES...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG
WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM 10 AM TO 10 PM CDT TUESDAY. A FIRE WEATHER WATCH HAS
ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH FOR STRONG WINDS AND
LOW RELATIVE HUMIDITY IS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING. THE FIRE WEATHER WATCH FOR TUESDAY IS NO LONGER IN
EFFECT.

* AFFECTED AREA...IN TEXAS...DALLAM...SHERMAN...HARTLEY...
  MOORE... OLDHAM...POTTER...CARSON...DEAF SMITH...RANDALL AND 
  ARMSTRONG.

* 20 FOOT WINDS...WEST AND SOUTHWEST 15 TO 25 MPH WITH HIGHER GUSTS
  TODAY AND 20 TO 30 MPH WITH HIGHER GUSTS TUESDAY AND WEDNESDAY.

* RELATIVE HUMIDITY...3 TO 8 PERCENT TODAY...TUESDAY...AND WEDNESDAY.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH 9
  PM TODAY AND REDEVELOP AROUND 10 AM TUESDAY AND WEDNESDAY MORNINGS.
  CRITICAL CONDITIONS WILL EASE UP SOME DURING THE OVERNIGHT HOURS
  THE NEXT THREE DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

A FIRE WEATHER WATCH MEANS THAT THE POTENTIAL FOR CRITICAL FIRE
WEATHER CONDITIONS EXISTS. LISTEN FOR LATER FORECASTS AND
POSSIBLE RED FLAG WARNINGS.

&&

$$

OKZ001>003-TXZ003>005-008>010-014-015-019-020-061200-
/O.UPG.KAMA.FW.A.0019.140506T1500Z-140507T0300Z/
/O.NEW.KAMA.FW.W.0023.140506T1500Z-140507T0300Z/
/O.NEW.KAMA.FW.A.0020.140507T1500Z-140508T0300Z/
CIMARRON-TEXAS-BEAVER-HANSFORD-OCHILTREE-LIPSCOMB-HUTCHINSON-
ROBERTS-HEMPHILL-GRAY-WHEELER-DONLEY-COLLINGSWORTH-
401 PM CDT MON MAY 5 2014

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM CDT TUESDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE ENTIRE PANHANDLES...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE
ENTIRE PANHANDLES...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG
WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM 10 AM TO 10 PM CDT TUESDAY. A FIRE WEATHER WATCH HAS
ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH FOR STRONG WINDS AND LOW
RELATIVE HUMIDITY IS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING. THE FIRE WEATHER WATCH FOR TUESDAY IS NO LONGER
IN EFFECT.

* AFFECTED AREA...IN OKLAHOMA...CIMARRON...TEXAS AND BEAVER. IN 
  TEXAS...HANSFORD...OCHILTREE...LIPSCOMB...HUTCHINSON...
  ROBERTS... HEMPHILL...GRAY...WHEELER...DONLEY AND 
  COLLINGSWORTH.

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH HIGHER GUSTS ON 
  TUESDAY AND WEDNESDAY.

* RELATIVE HUMIDITY...3 TO 8 PERCENT TUESDAY AND WEDNESDAY
  AFTERNOONS.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO BE MET
  AROUND 10 AM TUESDAY AND WEDNESDAY MORNINGS AND CONTINUE UNTIL
  AROUND 10 PM TUESDAY AND WEDNESDAY EVENINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

A FIRE WEATHER WATCH MEANS THAT THE POTENTIAL FOR CRITICAL FIRE
WEATHER CONDITIONS EXISTS. LISTEN FOR LATER FORECASTS AND
POSSIBLE RED FLAG WARNINGS.

&&

$$

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)
715 
WWUS84 KAMA 060209
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
909 PM CDT MON MAY 5 2014

TXZ001-002-006-007-011>013-016>018-061300-
/O.EXP.KAMA.FW.W.0022.000000T0000Z-140506T0200Z/
/O.CON.KAMA.FW.W.0023.140506T1500Z-140507T0300Z/
/O.CON.KAMA.FW.A.0020.140507T1500Z-140508T0300Z/
DALLAM-SHERMAN-HARTLEY-MOORE-OLDHAM-POTTER-CARSON-DEAF SMITH-
RANDALL-ARMSTRONG-
909 PM CDT MON MAY 5 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM CDT
TUESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR MUCH OF
THE WESTERN AND CENTRAL TEXAS PANHANDLE...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY FOR THE ENTIRE PANHANDLES...
...RED FLAG WARNING HAS EXPIRED FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY FOR MUCH OF THE WESTERN AND CENTRAL TEXAS PANHANDLE...

* AFFECTED AREA...IN TEXAS...DALLAM...SHERMAN...HARTLEY...
  MOORE... OLDHAM...POTTER...CARSON...DEAF SMITH...RANDALL AND 
  ARMSTRONG.

* 20 FOOT WINDS...WEST AND SOUTHWEST 20 TO 30 MPH WITH HIGHER GUSTS
  TUESDAY AND WEDNESDAY.

* RELATIVE HUMIDITY...3 TO 8 PERCENT TUESDAY AND WEDNESDAY.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP AROUND 10 AM
  TUESDAY AND WEDNESDAY MORNINGS. CRITICAL CONDITIONS WILL EASE UP
  SOME DURING THE OVERNIGHT HOURS THE NEXT COUPLE OF DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

A FIRE WEATHER WATCH MEANS THAT THE POTENTIAL FOR CRITICAL FIRE
WEATHER CONDITIONS EXISTS. LISTEN FOR LATER FORECASTS AND
POSSIBLE RED FLAG WARNINGS.

&&

$$

OKZ001>003-TXZ003>005-008>010-014-015-019-020-061300-
/O.CON.KAMA.FW.W.0023.140506T1500Z-140507T0300Z/
/O.CON.KAMA.FW.A.0020.140507T1500Z-140508T0300Z/
CIMARRON-TEXAS-BEAVER-HANSFORD-OCHILTREE-LIPSCOMB-HUTCHINSON-
ROBERTS-HEMPHILL-GRAY-WHEELER-DONLEY-COLLINGSWORTH-
909 PM CDT MON MAY 5 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM CDT
TUESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE ENTIRE
PANHANDLES...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY FOR THE ENTIRE PANHANDLES...

* AFFECTED AREA...IN OKLAHOMA...CIMARRON...TEXAS AND BEAVER. IN 
  TEXAS...HANSFORD...OCHILTREE...LIPSCOMB...HUTCHINSON...
  ROBERTS... HEMPHILL...GRAY...WHEELER...DONLEY AND 
  COLLINGSWORTH.

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH HIGHER GUSTS ON 
  TUESDAY AND WEDNESDAY.

* RELATIVE HUMIDITY...3 TO 8 PERCENT TUESDAY AND WEDNESDAY 
  AFTERNOONS.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO BE 
  MET AROUND 10 AM TUESDAY AND WEDNESDAY MORNINGS AND CONTINUE 
  UNTIL AROUND 10 PM TUESDAY AND WEDNESDAY EVENINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

A FIRE WEATHER WATCH MEANS THAT THE POTENTIAL FOR CRITICAL FIRE
WEATHER CONDITIONS EXISTS. LISTEN FOR LATER FORECASTS AND
POSSIBLE RED FLAG WARNINGS.

&&

$$

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at May 4, 11:04 PM CDT, 4 hours 29 minutes earlier.

Area forecast discussion, May 4, 11:04 PM CDT, 4 hours 29 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1104 PM CDT SUN MAY 4 2014

.AVIATION...
A SURFACE TROUGH IS EXPECTED TO PASS THROUGH THE GUY TAF SITE AROUND
SUNRISE ON MONDAY TURNING THE WINDS AROUND MORE TO THE NORTHWEST.
BELIEVE THE DHT AND AMA TAF SITES WILL STAY SOUTHWEST THROUGH THIS
FORECAST. THE GUY TAF SITE WILL TURN MORE TO THE SOUTHWEST BY MID DAY
ON MONDAY AS A NEW SURFACE LOW DEVELOPS OVER SOUTHEAST COLORADO. THE
SOUTHWEST WINDS WILL BE IN THE 15 TO 20 KNOT RANGE WITH HIGHER GUSTS
ON MONDAY. WINDS WILL THEN DECREASE AT ALL SITES MONDAY EVENING. SKIES
WILL REMAIN VFR WITH SOME HIGH CLOUDS MOVING ACROSS.

&&

.PREV DISCUSSION... /ISSUED 543 PM CDT SUN MAY 4 2014/

AVIATION...
SOUTHWEST TO WEST WINDS OVERNIGHT AT 10 TO 15 KNOTS WILL PICK UP FROM
THE SOUTHWEST MONDAY MORNING INTO THE 15 TO 20 KNOT RANGE WITH
HIGHER GUSTS. SKIES WILL REMAIN VFR WITH HIGH CLOUDS MOVING OVER.

PREV DISCUSSION... /ISSUED 358 PM CDT SUN MAY 4 2014/

DISCUSSION...TONIGHT THROUGH NEXT SUNDAY

DRY CONDITIONS ARE EXPECTED UNDER MAINLY ZONAL FLOW ALOFT. THE ONLY
POSSIBLE CHANCE FOR RAIN IS IN THE FAR NE CWA ON THU NIGHT BEHIND A
COLD FRONT, BUT THIS CHANCE IS ONLY 20 PERCENT. THE FIRST HALF OF THIS
WEEK WILL BE THE WARMEST, WEDNESDAY WILL BE THE WINDIEST AHEAD OF AN
UPPER LEVEL SYSTEM, AND A LATE WEEK COLD FRONT SET TO PASS THU/THU
NIGHT WILL BRING TEMPERATURES BACK TOWARD SEASONAL NORMALS.

SIMPSON

FIRE WEATHER...

ELEVATED TO OCCASIONALLY CRITICAL FIRE WEATHER CONDITIONS WILL
AFFECT A MAJORITY OF THE PANHANDLES THROUGH THURSDAY. WEDNESDAY
APPEARS TO BE THE DAY OF GREATEST CONCERN METEOROLOGICALLY AS A MID
LEVEL SPEED MAX BRINGS STRONG WINDS TO THE AREA WHILE A DRYLINE
PUSHES WELL EAST AND RESULTS IN SINGLE DIGIT RELATIVE HUMIDITY
VALUES.

SIMPSON

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

15/08
Hazardous weather outlook, May 4, 8:15 PM CDT, 7 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
815 PM CDT SUN MAY 4 2014

OKZ001>003-TXZ001>020-051315-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
815 PM CDT SUN MAY 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE ACROSS MAINLY THE
WESTERN HALF OF THE PANHANDLES MONDAY AFTERNOON. ELEVATED TO
POSSIBLY CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TUESDAY.
CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED EVERYWHERE ON
WEDNESDAY. ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE IN THE
SOUTHERN TEXAS PANHANDLE THURSDAY.

A SLIGHT CHANCE FOR THUNDERSTORMS WILL EXIST ACROSS THE EASTERN
PANHANDLES THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR
ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS MONDAY THROUGH THURSDAY.

GOEHRING

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 3:33 AM CDTFire Weather WatchAMAArmstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more12 hr
May 5, 4:01 PM CDTFire Weather WatchAMAArmstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more11 hr
May 5, 4:01 PM CDTRed Flag WarningAMAArmstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more30 hr

Nearby

Red Flag Warnings in Texas, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.